Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 1, Number 3

All articles in this issue are freely accessible.

Wave propagation over non-uniform electrical conductors
M. I. Pupin.
Trans. Amer. Math. Soc. 1 (1900), 259-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500536
Ueber Systeme von Differentialgleichungen denen vierfach periodische Functionen Genüge leisten
Martin Krause.
Trans. Amer. Math. Soc. 1 (1900), 287-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500537
On linear criteria for the determination of the radius of convergence of a power series
Edward B. Van Vleck.
Trans. Amer. Math. Soc. 1 (1900), 293-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500538
On the existence of the Green’s function for the most general simply connected plane region
W. F. Osgood.
Trans. Amer. Math. Soc. 1 (1900), 310-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500539
“$D$” lines on quadrics
Alexander Pell.
Trans. Amer. Math. Soc. 1 (1900), 315-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500540
Sundry metric theorems concerning $n$ lines in a plane
Frank H. Loud.
Trans. Amer. Math. Soc. 1 (1900), 323-338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500541
An application of group theory to hydrodynamics
E. J. Wilczynski.
Trans. Amer. Math. Soc. 1 (1900), 339-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500542
Determination of an abstract simple group of order $2^{7}⋅3^{6}⋅5⋅7$ holoedrically isomorphic with a certain orthogonal group and with a certain hyperabelian group
Leonard Eugene Dickson.
Trans. Amer. Math. Soc. 1 (1900), 353-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500543